Alert archive / Florida / Wind Chill Advisories in 2014

Wind Chill Advisory 2, NWS Melbourne, FL

January 6, 20144 counties in Florida

NWS Melbourne, FL issued this wind chill advisory at Jan 6, 2014, 4:13 AM EST for 4 counties in Florida. It took effect at Jan 6, 2014, 10:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2014, 4:13 AM EST (09:13 UTC)
In effect from
Jan 6, 2014, 10:00 PM EST
Expired
Jan 7, 2014, 10:00 AM EST
In force
12 hr
Issued by
NWS Melbourne, FL

Counties Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 49 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2014-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2014-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WWUS42 KMLB 060913
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
413 AM EST MON JAN 6 2014

...VERY COLD WIND CHILL READINGS ACROSS EAST CENTRAL FLORIDA TONIGHT
INTO TUESDAY MORNING...

FLZ041-044-141-144-071500-
/O.NEW.KMLB.WC.W.0001.140107T0300Z-140107T1500Z/
INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...DAYTONA BEACH...
CLERMONT
413 AM EST MON JAN 6 2014

...WIND CHILL WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
TUESDAY. 

* WIND CHILL VALUES...LATE NIGHT TEMPERATURES IN THE 20S IN
  COMBINATION WITH BREEZY NORTHWEST WINDS WILL ALLOW WIND CHILL
  VALUES TO DROP INTO THE MID TO UPPER TEENS LATE TONIGHT. 

* OTHER IMPACTS...VERY COLD WIND CHILL VALUES WILL POSE A HAZARD
  TO THOSE OUTDOORS WITHOUT APPROPRIATE PROTECTION. DRESS IN
  LAYERS AND WEAR A HAT AND GLOVES IF OUTDOORS FOR ANY PROLONGED
  PERIOD OF TIME. PETS ARE ALSO SUSCEPTIBLE TO COLD WEATHER. MAKE
  SURE THEY HAVE ADEQUATE SHELTER INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.

&&

$$

FLZ045>047-053-054-058-059-064-147-071500-
/O.NEW.KMLB.WC.Y.0002.140107T0300Z-140107T1500Z/
ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-
ST. LUCIE-MARTIN-NORTHERN BREVARD-
INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE...
PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE...
FORT PIERCE...HOBE SOUND...TITUSVILLE
413 AM EST MON JAN 6 2014

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EST TUESDAY. 

* WIND CHILL VALUES...LATE NIGHT TEMPERATURES IN THE 30S IN
  COMBINATION WITH BREEZY NORTHWEST WINDS WILL ALLOW WIND CHILL
  VALUES TO DROP INTO THE 20S TO LOWER 30S LATE TONIGHT.

* OTHER IMPACTS...COLD WIND CHILL VALUES WILL POSE A HAZARD TO
  THOSE OUTDOORS WITHOUT APPROPRIATE PROTECTION. DRESS IN LAYERS
  AND WEAR A HAT AND GLOVES. PETS ARE ALSO SUSCEPTIBLE TO COLD WEATHER.
  MAKE SURE THEY HAVE ADEQUATE SHELTER INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE
OUTDOORS...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT
AND GLOVES.

&&

$$

15
2 follow-up statements
667 
WWUS42 KMLB 070900
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
400 AM EST TUE JAN 7 2014

...VERY COLD WIND CHILL READINGS ACROSS EAST CENTRAL FLORIDA
THIS MORNING...

FLZ041-044-141-144-071500-
/O.CON.KMLB.WC.W.0001.000000T0000Z-140107T1500Z/
INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...DAYTONA BEACH...
CLERMONT
400 AM EST TUE JAN 7 2014

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WIND CHILL VALUES...EARLY MORNING TEMPERATURES IN THE UPPER 20S
  IN COMBINATION WITH BREEZY NORTHWEST WINDS WILL ALLOW WIND CHILL
  VALUES TO DROP INTO THE UPPER TEENS AROUND SUNRISE THIS MORNING.
  WIND CHILL READINGS WILL REMAIN BELOW FREEZING INTO MID MORNING.

* OTHER IMPACTS...VERY COLD WIND CHILL VALUES WILL POSE A HAZARD 
  TO THOSE OUTDOORS WITHOUT APPROPRIATE PROTECTION. DRESS IN 
  LAYERS AND WEAR A HAT AND GLOVES IF OUTDOORS FOR ANY PROLONGED 
  PERIOD OF TIME. PETS ARE ALSO SUSCEPTIBLE TO COLD WEATHER. 
  MAKE SURE THEY HAVE ADEQUATE SHELTER INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.

&&

$$

FLZ045>047-053-054-058-059-064-147-071500-
/O.CON.KMLB.WC.Y.0002.000000T0000Z-140107T1500Z/
ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-
ST. LUCIE-MARTIN-NORTHERN BREVARD-
INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE...
PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE...
FORT PIERCE...HOBE SOUND...TITUSVILLE
400 AM EST TUE JAN 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WIND CHILL VALUES...LATE NIGHT TEMPERATURES IN THE 30S IN
  COMBINATION WITH BREEZY NORTHWEST WINDS WILL ALLOW WIND CHILL
  VALUES TO DROP INTO THE 20S TO LOWER 30S EARLY THIS MORNING.

* OTHER IMPACTS...COLD WIND CHILL VALUES WILL POSE A HAZARD TO 
  THOSE OUTDOORS WITHOUT APPROPRIATE PROTECTION. DRESS IN LAYERS 
  AND WEAR A HAT AND GLOVES. PETS ARE ALSO SUSCEPTIBLE TO COLD 
  WEATHER. MAKE SURE THEY HAVE ADEQUATE SHELTER INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE
OUTDOORS...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT
AND GLOVES.

&&

$$
838 
WWUS42 KMLB 071504
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1004 AM EST TUE JAN 7 2014


FLZ041-044-141-144-071615-
/O.EXP.KMLB.WC.W.0001.000000T0000Z-140107T1500Z/
INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...DAYTONA BEACH...
CLERMONT
1004 AM EST TUE JAN 7 2014

...WIND CHILL WARNING HAS EXPIRED...

TEMPERATURES WILL CONTINUE TO INCREASE THROUGH THE REST OF THE DAY BUT
WIND CHILL VALUES IN THE UPPER 20S TO LOW 30S WILL STILL BE POSSIBLE
THROUGH NOON.

$$

FLZ045>047-053-054-058-059-064-147-071615-
/O.EXP.KMLB.WC.Y.0002.000000T0000Z-140107T1500Z/
ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-
ST. LUCIE-MARTIN-NORTHERN BREVARD-
INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE...
PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE...
FORT PIERCE...HOBE SOUND...TITUSVILLE
1004 AM EST TUE JAN 7 2014

...WIND CHILL ADVISORY HAS EXPIRED...

TEMPERATURES WILL CONTINUE TO INCREASE THROUGH THE REST OF THE DAY BUT
WIND CHILL VALUES IN THE LOW 30S WILL STILL BE POSSIBLE THROUGH LATE
MORNING.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 6, 3:40 AM EST, 33 minutes earlier.

Area forecast discussion, Jan 6, 3:40 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
340 AM EST MON JAN 6 2014

.DISCUSSION...

...COLD FRONT WILL BRING WINDY CONDITIONS AND FALLING TEMPERATURES
BY LATE AFTERNOON...
...FREEZING TEMPERATURES AND VERY COLD WIND CHILL READINGS ACROSS
MUCH OF EAST CENTRAL FLORIDA TONIGHT...
...HAZARDOUS WINDS/SEAS DEVELOPING ACROSS THE ATLANTIC TODAY INTO
TONIGHT...

CURRENTLY...THE COLD FRONT IS MAKING ITS WAY ACROSS THE FLORIDA
PANHANDLE EARLY THIS MORNING WITH A QUICK DROP INTO THE 40S BEHIND
THE FRONT. ACROSS E CENTRAL FL...915 MHZ CAPE WIND PROFILERS
INDICATE WSW/SW WINDS ARE INCREASING AHEAD OF THE FRONT WITH TEMPS
IN THE MID 60S ACROSS THE AREA AT 2 AM. THERE MAY BE SOME ADDITIONAL
PATCHY FOG AND OR STRATUS DEVELOPMENT THROUGH THE EARLY MORNING
HOURS BUT INCREASED LOW LVL MIXING SHOULD NOT ALLOW WIDESPREAD FOG
DEVELOPMENT.

TODAY...SHORT RANGE MODELS INDICATE THE COLD FRONT WILL MOVE INTO
NRN AREAS BY LATE MORNING AND SWEEP ACROSS CENTRAL AND SRN AREAS
DURING THE AFTERNOON. THERE MAY BE SOME ISOLATED LIGHT SHOWERS AHEAD
OF THE FRONT BUT MODELS CONTINUE TREND OF WEAKENING ANY PREFRONTAL
SHOWER ACTIVITY AS THEY APPROACH E CENTRAL FL. HAVE USED A MODEL POP
BLEND WITH 20 PCT ACROSS THE AREA...EXCEPT 30 PCT ACROSS THE FAR
SOUTH WHERE SOME SCATTERED SHOWERS MAY DEVELOP IN THE MID TO LATE
AFTERNOON. SHOULD SEE MORNING HIGHS IN THE MID-UPPER 60S ACROSS NRN
AREAS AND UPPER 70S TO NEAR 80 ACROSS ST LUCIE AND MARTIN COUNTIES
BEFORE THE FRONT MOVES THROUGH. HAVE INDICATED TEMPS DROPPING INTO
THE LOWER 50S ACROSS THE NORTH LATE THIS AFTERNOON BEHIND THE FRONT
IN AGREEMENT WITH GFS LAMP GUID. LAKE WIND ADVISORY WILL BE HOISTED
FOR CENTRAL/NRN ZONES FROM NOON TO 6 PM FOR GUSTY NW WINDS.

TONIGHT...VERY COLD TEMPERATURES AND WIND CHILLS ARE EXPECTED
OVERNIGHT BEHIND THE FRONT WITH GUSTY AND STRONG NW WINDS CONTINUING
INTO THE OVERNIGHT HOURS WITH BRISK CONDITIONS. FREEZING
TEMPERATURES ARE EXPECTED FROM NRN BREVARD SW INTO OSCEOLA COUNTY
LATE TONIGHT AND LOWS INTO THE 20S NW OF THE I-4 CORRIDOR. HAVE
UPGRADED THE HARD FREEZE/FREEZE WATCHES TO WARNINGS. CURRENT
FORECAST THINKING IS THAT SRN BREVARD AND OKEECHOBEE COUNTIES WILL
DROP TO AROUND 33 DEGS OR PERHAPS TOUCH 32 DEGREES IN A FEW SPOTS
FOR AN HOUR OR SO AROUND SUNRISE. LOCAL FREEZE WARNING CRITERIA
DICTATES AT LEAST TWO HOURS AT THE FREEZING MARK OR BELOW. WILL KEEP
MENTION OF NORMALLY COLDER SPOTS NEARING THE FREEZING MARK AND LET
DAY SHIFT GET A LOOK AT MORNING 12Z GUID FOR POSSIBLE EXTENSION OF
FREEZE WARNING IF NECESSARY FOR THESE AREAS. WIND CHILL WARNINGS
WILL BE IN EFFECT ACROSS LAKE AND VOLUSIA COUNTIES WHERE LATE NIGHT
WIND CHILLS WILL DROP INTO THE TEENS FOR SEVERAL HOURS. THE
REMAINDER OF EAST CENTRAL FL WILL BE UNDER A WIND CHILL ADVISORY
WITH WIND CHILLS IN THE 20S TO LOWER 30S AFTER MIDNIGHT ACROSS THE
NORTH AND DURING THE LATE NIGHT HOURS ACROSS THE SOUTH.

TUE...A VERY COLD START TO TUESDAY WITH LOWS RANGING FROM THE MID
AND UPPER 20S NORTH OF THE INTERSTATE 4 CORRIDOR TO THE LOW 30 AS
FAR SOUTH AS THE TOWN OF OKEECHOBEE AND SOUTHERN BREVARD COUNTY TO
THE MID AND UPPER 30S VERO BEACH TO FORT PIERCE AND THE LOW AND MID
40S ALONG THE COAST SOUTH OF FORT PIERCE TO HOBE SOUND. BRISK
NORTHWEST TO NORTH WINDS WILL MAKE IT FEEL MUCH COLDER THAN IT
ACTUALLY IS.

TUE NIGHT...ANOTHER COLD NIGHT WITH WEDNESDAY MORNING LOWS RANGING
FROM AROUND 30 INTERSTATE 4 NORTH AND WEST AND UPPER 30S AROUND 40
FROM ORLANDO TO LAKE OKEECHOBEE. AN ONSHORE COMPONENT TO THE WIND
WILL BRING ATLANTIC MARITIME AIR TO THE COAST CAPE CANAVERAL SOUTH.
THE ONSHORE COMPONENT WILL HELP TO MODIFY THE COLD AIR MASS AND KEEP
TEMPERATURES A LITTLE WARMER WITH OVERNIGHT LOWS RANGING FROM AROUND
40 AT CAPE CANAVERAL AND SPACE CENTER AREAS TO THE MID AND UPPER 40S
ALONG THE COAST FROM SOUTH BREVARD TO STUART AND WEST OF INTERSTATE
95.

WED-WED NIGHT...THE SURFACE HIGH PRESSURE BUILDS INTO THE WESTERN
ATLANTIC AND DOWN FLORIDA. THIS WILL ALLOW THE WINDS TO SHIFT
THROUGH THE NORTHEAST AND TO THE EAST WED NIGHT. THE WIND SHIFT
BRINGS ATLANTIC AIR MASS INTO CENTRAL FLORIDA AND MODERATES THE
TEMPERATURES WITH HIGHS RANGING FROM THE MID 60S WEST AND NORTH OF
INTERSTATE 4 TO THE LOW 70S AT THE COAST BREVARD SOUTH AND SOME MID
70S AROUND LAKE OKEECHOBEE. THE ONSHORE FLOW REACHES INLAND TO
MODERATE OVERNIGHT NIGHTS WITH MID AND UPPER 50S KISSIMMEE ORLANDO
DAYTONA WEST TO THE LOW AND MID 60S SOUTH BREVARD TO MARTIN
COUNTY.

THU-FRI...RELATIVELY FLAT/BROAD TROUGHING MID AND UPPER LEVEL FLOW
BEGINS TO BECOME SOUTHWEST NORTHEAST ORIENTED THURSDAY AND CONTINUES
TO BECOME NORTH SOUTH ORIENTED FRI AS TROUGHING DROPS OUT OF THE
ROCKIES AND EAST TO THE INTO THE HIGH PLAINS SOUTH TO NEW MEXICO.
THE SURFACE HIGH CONTINUES ITS EASTWARD MARCH WITH THE CENTER OFF
NEW ENGLAND AND RIDGING ALONG THE EAST COAST INTO THE NORTHEAST GULF
OF MEXICO. CONTINUED ONSHORE FLOW KEEPS MODERATING TEMPERATURES WITH
HIGHS IN THE MID 70S WEST OF ORLANDO TO THE UPPER 70S CAPE CANAVERAL
SOUTH AND AROUND 80 MARTIN COUNTY TO LAKE OKEECHOBEE. BEST CHANCES
FOR ANY RAIN WOULD THE 50 POP THU DUE TO A COMBINATION OF DEEPEST
MOISTURE AND UPPER LEVEL DISTURBANCES CROSSING OVERHEAD.

SAT-SUN...WINDS BECOME SOUTHERLY AS HIGH PRESSURE MOVES INTO THE
ATLANTIC AND A FRONTAL BOUNDARY MOVES ACROSS THE SOUTHEAST UNITED
STATES. TIME HEIGHT CROSS SECTIONS SHOWING LIMITED MOISTURE WITH
MOST OF IT TRAPPED BELOW 850MB AND MID LEVEL VORTICITY REMAINING
WELL NORTH OF CENTRAL FLORIDA. WARMER HIGHS INTO THE 80S EXPECTED
WITH THE SOUTHERLY FLOW.

&&

.AVIATION...SOME PATCHY BR OR STRATUS STILL POSSIBLE ACROSS E
CENTRAL FL TERMINALS THROUGH SUNRISE BUT INCREASING LOW LVL WSW FLOW
IS MITIGATING ANY WIDESPREAD LOW IFR ISSUES. COLD FRONT WILL MOVE
THROUGH E CENTRAL FL TERMINALS LATER TODAY WITH NW WINDS INCREASING
TO 15-18 KNOTS WITH GUSTS TO 22-25 KNOTS DURING THE LATE AFTERNOON
AND CONTINUING INTO TONIGHT. FEW-ISOLD SHOWERS POSSIBLE AHEAD OF THE
FRONT...BUT PROBS TOO LOW TO MENTION IN TAFS AT THIS POINT.

&&

.MARINE...COLD FRONT WILL SWEEP THROUGH THE E CENTRAL FL WATERS FROM
LATE MORNING INTO THE AFTERNOON WITH POST FRONTAL WINDS INCREASING
OUT OF THE NW TO 20-25 KNOTS THIS AFTERNOON AND 25-30 KNOTS TONIGHT
WITH GUSTS TO GALE FORCE. HAVE UPGRADED GALE WATCH TO WARNING WHICH
WILL BE IN EFFECT ACROSS THE OFFSHORE WATERS THROUGH 10 AM TUESDAY.
SMALL CRAFT ADVISORIES WILL BE IN EFFECT NEAR SHORE STARTING AT 10
AM TODAY. SEAS WILL BUILD TO OVER 10 FT OFFSHORE AND IN THE GULF
STREAM TONIGHT.

TUE...VERY HAZARDOUS WINDS AND SEAS EXPECTED ACROSS THE OFFSHORE AND
GULF STREAM WATERS TUESDAY WITH N/NW WINDS UP TO 25 KNOTS WITH
OCCASIONAL GUSTS TO GALE FORCE AND SEAS 10 TO 13 FEET ON THE
OFFSHORE WATERS.

WED...WINDS SHIFT TO THE NORTHEAST THEN EAST AND DIMINISH TO 15
KNOTS OR LESS AND THE SEAS SUBSIDE TO 6 FEET OR LESS.

THU-FRI...EAST WINDS INCREASE TO 15 TO 20 KNOTS AS THE PRESSURE
GRADIENT BEGINS TO STRENGTHEN WITH THE NORTHWARD MOVEMENT OF THE
WHAT WAS A STATIONARY BOUNDARY OVER THE FLORIDA STRAITS. SEAS BUILD
TO 5 TO 6 FEET OFFSHORE AND 4 TO 6 FEET NEARSHORE.

&&

.FIRE WEATHER...
GUSTY NW WINDS AND MIN RHS INTO THE 40S WITH GOOD DISPERSION WILL BE
A CONCERN TODAY. TUE...EXTREMELY LOW DEW POINTS WILL PRODUCE MIN RH
VALUES RANGING FROM THE MID TEENS/NORTH TO AROUND 40 IN MARTIN
COUNTY. WED-FRI...ONSHORE FLOW WILL MITIGATE ANY LOW RH CONCERNS.

&&

.CLIMATE...RECORDS FOR BOTH LOW TEMPERATURE AND LOW MAXIMUM
TEMPERATURE FOR JANUARY 7TH...

                            LOW.           LOW MAX.
                    DAB.....29F (2010)    51F (1942)
                    MCO.....30F (2010)    53F (1924)
                    MLB.....28F (2010)    56F (2006)
                    VRB.....29F (2010)    57F (1980)

DAYTONA BEACH AND ORLANDO HAVE THE BEST CHANCE TO TIE/BREAK THEIR
RECORD LOW TUESDAY MORNING. OFFICIALLY WE ARE NOT FORECASTING RECORD
LOWS AT THE OTHER SITES. BUT ALL SITES WILL LIKELY BE SETTING RECORD
LOW MAXIMUM TEMPERATURES TUESDAY AFTERNOON. IT IS INTERESTING TO
NOTE THAT ALL THE RECORD LOWS FOR JAN 7 ARE FROM THAT VERY COLD
WINTER IN 2010.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  28  47  38 /  20   0  10  10
MCO  68  30  49  38 /  20   0  10  10
MLB  72  33  53  45 /  20  10  20  10
VRB  77  36  56  48 /  20  10  20  10
LEE  65  27  45  32 /  20   0  10  10
SFB  68  29  47  37 /  20   0  10  10
ORL  68  32  48  38 /  20   0  10  10
FPR  78  39  56  47 /  20  10  20  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY
     FOR INDIAN RIVER-MARTIN-NORTHERN BREVARD-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-ST. LUCIE.

     LAKE WIND ADVISORY FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
     COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN
     BREVARD-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE.

     FREEZE WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR COASTAL VOLUSIA-
     NORTHERN BREVARD-ORANGE-OSCEOLA-SEMINOLE.

     WIND CHILL WARNING FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY
     FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN
     LAKE.

     HARD FREEZE WARNING FROM 1 AM TO 9 AM EST TUESDAY FOR INLAND
     VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 AM EST
     TUESDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
     BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN
     INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM
     VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     GALE WARNING FROM 10 AM THIS MORNING TO 10 AM EST TUESDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...VOLKMER
LONG TERM....WIMMER
Hazardous weather outlook, Jan 5, 6:20 PM EST, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
620 PM EST SUN JAN 5 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-060900-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
620 PM EST SUN JAN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
ROUGH SEAS WILL CONTINUE OVER THE LOCAL ATLANTIC AS A 4 TO 6 FOOT
LONG PERIOD SWELL COMBINES WITH SOUTH TO SOUTHWEST WINDS BETWEEN
10 AND 15 KNOTS. BOATERS SHOULD EXERCISE CAUTION IF VENTURING
INTO THE OPEN ATLANTIC...ESPECIALLY IN THE GULF STREAM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A STRONG COLD FRONT WILL MOVE THROUGH EAST CENTRAL FLORIDA THROUGH
THE DAY ON MONDAY. THIS FRONT WILL USHER IN THE COLDEST AIR OF
THE SEASON SO FAR WITH TEMPERATURES MONDAY NIGHT INTO TUESDAY
FALLING INTO THE MID TO UPPER 30S OVER MOST OF THE EAST CENTRAL
PENINSULA...AND INTO THE MID TO UPPER 20S NORTH OF I-4. WIND
CHILLS WILL FALL INTO THE UPPER 20S TO MID 30S ALONG THE
COAST...AND INTO THE LOW TO MID 20S OVER THE INTERIOR. A STRONG
NORTHWEST BREEZE WITH FREQUENT GUSTS TO GALE FORCE WILL GENERATE
DANGEROUS SEAS OVER THE ATLANTIC INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

MOSES

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 4:02 AM ESTFreeze WarningMLBOrange, Osceola, Seminole, Volusia29 hr
Jan 6, 4:02 AM ESTHard Freeze WarningMLBLake, Volusia29 hr
Jan 6, 4:02 AM ESTLake Wind AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia14 hr
Jan 6, 4:13 AM ESTWind Chill WarningMLBLake, Volusia30 hr
Jan 6, 4:23 AM ESTGale WarningMLB30 hr

Nearby

Wind Chill Advisories in Florida, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.